Alert archive / Utah / Snow Advisories in 2005

Snow Advisory 9, NWS Salt Lake City, UT

December 26, 2005

NWS Salt Lake City, UT issued this snow advisory at Dec 26, 2005, 3:05 AM MST. It took effect at Dec 26, 2005, 3:00 PM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2005, 3:05 AM MST (10:05 UTC)
In effect from
Dec 26, 2005, 3:00 PM MST
Expired
Dec 27, 2005, 8:16 AM MST
In force
17 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KSLC 261005
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
305 AM MST MON DEC 26 2005

...WINTER STORM TO AFFECT UTAH TODAY THROUGH TUESDAY...

.A MOIST PACIFIC STORM WILL MOVE FROM NORTHERN CALIFORNIA ACROSS
UTAH TODAY THROUGH TUESDAY. ANOTHER COLD FRONT WILL ARRIVE OVER UTAH
WEDNESDAY NIGHT AND THURSDAY.

UTZ018-261115-
/O.CAN.KSLC.WS.A.0005.051226T1900Z-051227T1900Z/
HENRY MOUNTAINS-
305 AM MST MON DEC 26 2005

...WINTER STORM WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WINTER STORM WATCH FOR THE HENRY MOUNTAINS. A COLD FRONT WILL
BRING 2-4 INCHES OF SNOW TO THE AREA TONIGHT.  

$$

UTZ007>010-017-261900-
/O.UPG.KSLC.WS.A.0005.051226T1900Z-051227T1900Z/
/O.NEW.KSLC.HS.W.0003.051226T1200Z-051227T1900Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL AND SOUTHWEST MOUNTAINS-
305 AM MST MON DEC 26 2005

...HEAVY SNOW WARNING IN EFFECT UNTIL 12 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT UNTIL 12 PM MST TUESDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT. 

THIS WARNING IS VALID FOR ALL OF THE MOUNTAINS OF THE WESTERN
TWO-THIRDS OF UTAH.

A COLD PACIFIC STORM SYSTEM WILL MOVE THROUGH THE MOUNTAINS OF UTAH
TODAY THROUGH MIDDAY TUESDAY. LIGHT SNOW...DEVELOPING THIS
MORNING...WILL BECOME HEAVY A TIMES DURING THE DAY. OCCASIONAL
HEAVY SNOW WILL THEN CONTINUE THROUGH TONIGHT...SLOWLY DECREASING
TUESDAY MORNING. GENERALLY ONE TO TWO FEET OF SNOW IS EXPECTED IN
THE UTAH MOUNTAINS ABOVE 7000 FEET. LESSER AMOUNTS OF SNOW...ABOUT
6-12 INCHES WILL FALL IN THE SOUTHWEST UTAH MOUNTAINS TONIGHT.
SOUTHWEST WINDS TODAY OF 20-30 MPH WILL BRING LOCALIZED DRIFTING.
WINDS WILL SHIFT TO NORTHWEST AND DECREASE TONIGHT AS THE COLD
FRONT MOVES TO EASTERN UTAH.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ006-261900-
/O.UPG.KSLC.WS.A.0005.051226T1900Z-051227T1900Z/
/O.NEW.KSLC.SN.Y.0009.051226T2200Z-051227T1900Z/
WASATCH MOUNTAIN VALLEYS-
305 AM MST MON DEC 26 2005

...SNOW ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM
MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

THIS ADVISORY IS IN EFFECT FOR THE WASATCH MOUNTAIN VALLEYS OF
NORTHERN UTAH. 

LIGHT RAIN AND SNOW THIS MORNING WILL CHANGE TO ALL SNOW AND
INCREASE IN INTENSITY DURING THE AFTERNOON. SNOW WILL THEN BE
MODERATE TO HEAVY AT TIMES THROUGH TONIGHT AS A COLD FRONT MOVES
THROUGH THE AREA. ACCUMULATIONS OF 3-9 INCHES ARE EXPECTED
THROUGHOUT THE WASATCH MOUNTAIN VALLEYS BY MIDDAY TUESDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
5 follow-up statements
000 
WWUS45 KSLC 261753
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1053 AM MST MON DEC 26 2005

...WINTER STORM TO AFFECT UTAH TODAY THROUGH TUESDAY...

.A MOIST PACIFIC STORM WILL MOVE FROM NORTHERN CALIFORNIA ACROSS
UTAH TODAY THROUGH TUESDAY. ANOTHER COLD FRONT WILL ARRIVE OVER
UTAH WEDNESDAY NIGHT AND THURSDAY.

UTZ007>010-017-270000-
/O.CON.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL AND SOUTHWEST MOUNTAINS-
1053 AM MST MON DEC 26 2005

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY FOR ALL
OF THE MOUNTAINS OF THE WESTERN TWO-THIRDS OF UTAH.

A COLD PACIFIC STORM SYSTEM WILL MOVE THROUGH THE MOUNTAINS OF
UTAH TODAY AND TONIGHT. LIGHT SNOW...DEVELOPING THIS MORNING...WILL
BECOME HEAVY AT TIMES DURING THE AFTERNOON AS A COLD FRONT MOVES
THROUGH UTAH. OCCASIONAL HEAVY SNOW WILL THEN CONTINUE THROUGH
TONIGHT. THE SNOW WILL TAPER OFF IN MOST AREAS BY TUESDAY
MORNING...EXCEPT IN THE WASATCH MOUNTAINS WHERE LINGERING SNOW
SHOWERS ARE EXPECTED UNTIL MIDDAY TUESDAY. GENERALLY ONE TO TWO
FEET OF SNOW IS EXPECTED IN THE UTAH MOUNTAINS NORTH OF I-70 ABOVE
7000 FEET. LESSER AMOUNTS OF SNOW...ABOUT 6-12 INCHES WILL FALL
IN THE MOUNTAINS SOUTH OF I-70 TONIGHT. GUSTY SOUTHWEST WINDS
TODAY OF 20-30 MPH WILL BRING LOCALIZED DRIFTING. WINDS WILL
SHIFT TO WEST AND NORTHWEST LATE THIS AFTERNOON AND DECREASE THIS
EVENING.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ006-270000-
/O.CON.KSLC.SN.Y.0009.051226T2200Z-051227T1900Z/
WASATCH MOUNTAIN VALLEYS-
1053 AM MST MON DEC 26 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
12 PM MST TUESDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
12 PM MST TUESDAY FOR THE WASATCH MOUNTAIN VALLEYS.

LIGHT RAIN AND SNOW THIS MORNING WILL CHANGE TO ALL SNOW AND
INCREASE IN INTENSITY AS A COLD FRONT MOVES BY DURING THE AFTERNOON
HOURS. SNOW WILL THEN BE MODERATE TO HEAVY AT TIMES THROUGH
TONIGHT. ACCUMULATIONS OF 3-9 INCHES ARE EXPECTED THROUGHOUT THE
WASATCH MOUNTAIN VALLEYS BY MIDDAY TUESDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KSLC 262300
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
400 PM MST MON DEC 26 2005

...WINTER STORM TO AFFECT UTAH TONIGHT THROUGH EARLY TUESDAY...

.A MOIST PACIFIC STORM WILL MOVE FROM NORTHERN CALIFORNIA ACROSS
UTAH TONIGHT THROUGH EARLY TUESDAY. ANOTHER COLD FRONT WILL ARRIVE
OVER UTAH WEDNESDAY NIGHT AND THURSDAY.

UTZ007>010-017-270500-
/O.CON.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL AND SOUTHWEST MOUNTAINS-
400 PM MST MON DEC 26 2005

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY FOR
THE MOUNTAINS IN THE WESTERN TWO-THIRDS OF UTAH.

A COLD PACIFIC STORM SYSTEM WILL AFFECT THE MOUNTAINS OF UTAH
TONIGHT AND EARLY TUESDAY. SNOW WILL BECOME HEAVY AT TIMES AS A
COLD FRONT MOVES TROUGH EARLY THIS EVENING. PERIODS OF HEAVY SNOW
WILL THEN CONTINUE THROUGH TONIGHT. THE SNOW WILL TAPER OFF IN
MOST AREAS BY EARLY TUESDAY MORNING...EXCEPT IN THE WASATCH
AND WESTERN UINTA MOUNTAINS WHERE LINGERING SNOW SHOWERS ARE
THROUGH TUESDAY MORNING. TOTAL SNOWFALL ACCUMULATIONS OF 8-16 INCHES
ARE EXPECTED IN THE UTAH MOUNTAINS NORTH OF I-70. LESSER AMOUNTS
OF SNOW...4-9 INCHES WILL FALL IN THE MOUNTAINS SOUTH OF I-70 BY
MIDDAY TUESDAY.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ006-270500-
/O.CON.KSLC.SN.Y.0009.000000T0000Z-051227T1900Z/
WASATCH MOUNTAIN VALLEYS-
400 PM MST MON DEC 26 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY FOR THE
WASATCH MOUNTAIN VALLEYS.

SNOW WILL INCREASE IN INTENSITY AS A COLD FRONT MOVES BY DURING THE
EARLY EVENING HOURS. SNOW WILL CONTINUE MODERATE TO HEAVY AT TIMES
THROUGH TONIGHT. TOTAL ACCUMULATIONS OF 3-6 INCHES ARE EXPECTED
IN THE WASATCH MOUNTAIN VALLEYS BY MIDDAY TUESDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KSLC 270306
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
806 PM MST MON DEC 26 2005

...WINTER STORM TO AFFECT UTAH TONIGHT THROUGH EARLY TUESDAY...

.A MOIST PACIFIC STORM WILL MOVE FROM NORTHERN CALIFORNIA ACROSS
UTAH TONIGHT THROUGH EARLY TUESDAY. ANOTHER COLD FRONT WILL
ARRIVE OVER UTAH WEDNESDAY NIGHT AND THURSDAY.

UTZ007>010-017-271200-
/O.CON.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
CENTRAL AND SOUTHWEST MOUNTAINS-
806 PM MST MON DEC 26 2005

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY. 

A COLD PACIFIC STORM SYSTEM WILL AFFECT THE MOUNTAINS OF UTAH
TONIGHT AND EARLY TUESDAY. SNOW WILL BECOME HEAVY AT TIMES AS A
COLD FRONT MOVES TROUGH EARLY THIS EVENING. PERIODS OF HEAVY SNOW
WILL THEN CONTINUE THROUGH TONIGHT. THE SNOW WILL TAPER OFF IN
MOST AREAS BY EARLY TUESDAY MORNING...EXCEPT IN THE WASATCH AND
WESTERN UINTA MOUNTAINS WHERE LINGERING SNOW SHOWERS ARE THROUGH
TUESDAY MORNING. TOTAL SNOWFALL ACCUMULATIONS OF 8-16 INCHES ARE
EXPECTED IN THE UTAH MOUNTAINS NORTH OF I-70. LESSER AMOUNTS OF
SNOW...4-9 INCHES WILL FALL IN THE MOUNTAINS SOUTH OF I-70 BY
MIDDAY TUESDAY.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ012-271100-
/O.EXB.KSLC.SN.Y.0009.000000T0000Z-051227T1100Z/
CASTLE COUNTRY-
806 PM MST MON DEC 26 2005

...SNOW ADVISORY IN EFFECT UNTIL 4 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM MST TUESDAY. 

ACCUMULATING STEADY SNOWFALL IN AND AROUND THE PRICE AREA WILL
CONTINUE THROUGH LATE TONIGHT. ACCUMULATIONS OF 2-4 INCHES ARE
EXPECTED OVERNIGHT. SNOW WILL CONTINUE INTO THE EARLY MORNING
HOURS TUESDAY...BUT LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ006-271200-
/O.CON.KSLC.SN.Y.0009.000000T0000Z-051227T1900Z/
WASATCH MOUNTAIN VALLEYS-
806 PM MST MON DEC 26 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST TUESDAY. 

SNOW WILL INCREASE IN INTENSITY AS A COLD FRONT MOVES BY DURING
THE EARLY EVENING HOURS. SNOW WILL CONTINUE MODERATE TO HEAVY AT
TIMES THROUGH TONIGHT. TOTAL ACCUMULATIONS OF 3-6 INCHES ARE
EXPECTED IN THE WASATCH MOUNTAIN VALLEYS BY MIDDAY TUESDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KSLC 271046
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
346 AM MST TUE DEC 27 2005

...WINTER STORM TO AFFECT UTAH EARLY TUESDAY...

.A MOIST PACIFIC STORM OVER UTAH WILL PULL AWAY...WITH SNOW ENDING
TODAY.

UTZ017-271200-
/O.CAN.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
346 AM MST TUE DEC 27 2005

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HEAVY SNOW WARNING. SNOW HAS TAPERED TO FLURRIES AND LITTLE TO NO
ADDITIONAL ACCUMULATION IS EXPECTED. ROADWAYS MAY BE LOCALLY SLICK
DUE TO RECENT FALLEN SNOW. MOTORISTS SHOULD EXERCISE CAUTION THIS
MORNING.

$$

UTZ012-271200-
/O.EXP.KSLC.SN.Y.0009.000000T0000Z-051227T1100Z/
CASTLE COUNTRY-
346 AM MST TUE DEC 27 2005

...SNOW ADVISORY WILL EXPIRE AT 4 AM MST EARLY THIS MORNING...

THE SNOW ADVISORY WILL EXPIRE AT 4 AM MST EARLY THIS MORNING. SNOW
HAS ENDED ACROSS THE CASTLE COUNTRY...WITH JUST A FEW FLURRIES
REMAINING THIS MORNING. ROADWAYS MAY BE LOCALLY HAZARDOUS DUE TO
RECENT SNOWS. MOTORISTS SHOULD EXERCISE CAUTION THIS MORNING.

$$

UTZ007>010-271900-
/O.CON.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
346 AM MST TUE DEC 27 2005

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY. 

PERIODS OF SNOW WILL CONTINUE THIS MORNING ACROSS THE WASATCH AND
WESTERN UINTA MOUNTAINS THIS MORNING. ADDITIONAL ACCUMULATIONS
WILL BE 1-3 INCHES...WITH LOCALIZED 2-4 INCH AMOUNTS. THE HEAVIEST
ACCUMULATIONS WILL BE IN THE FROM LITTLE AND BIG COTTONWOOD
CANYON SOUTHWARD TO PROVO CANYON.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ006-271900-
/O.CON.KSLC.SN.Y.0009.000000T0000Z-051227T1900Z/
WASATCH MOUNTAIN VALLEYS-
346 AM MST TUE DEC 27 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

SNOW WILL CONTINUE INTO THE MORNING HOURS BEFORE TAPERING OFF TO
JUST FLURRIES BY NOON. AN ADDITIONAL 1-2 INCHES ARE POSSIBLE THIS
MORNING...WITH TOTAL ACCUMULATIONS OF 3-6 INCHES IN THE WASATCH
MOUNTAIN VALLEYS BY MIDDAY TUESDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KSLC 271516
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
816 AM MST TUE DEC 27 2005

UTZ007>010-271630-
/O.CAN.KSLC.HS.W.0003.000000T0000Z-051227T1900Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
816 AM MST TUE DEC 27 2005

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HEAVY SNOW WARNING FOR THE WASATCH AND WESTERN UINTA MOUNTAINS AS
WELL AS THE WASATCH PLATEAU AND BOOK CLIFFS.

SNOW HAS ENDED IN THESE AREAS THIS MORNING. LIGHT SNOW MAY REDEVELOP
OVER THE MOUNTAINS LATE THIS AFTERNOON AND CONTINUE OVERNIGHT...
AND WINTER WEATHER ADVISORIES MAY NEED TO BE RE-ISSUED.

$$

UTZ006-271630-
/O.CAN.KSLC.SN.Y.0009.000000T0000Z-051227T1900Z/
WASATCH MOUNTAIN VALLEYS-
816 AM MST TUE DEC 27 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
SNOW ADVISORY FOR THE WASATCH MOUNTAIN VALLEYS. SNOW HAS ENDED IN
THESE AREAS THIS MORNING.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Dec 25, 9:40 PM MST, 5 hours 25 minutes earlier.

Area forecast discussion, Dec 25, 9:40 PM MST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
940 PM MST SUN DEC 25 2005

.SYNOPSIS...A MOIST PACIFIC STORM CURRENTLY MOVING ONTO THE NORTHERN
CALIFORNIA COAST WILL IMPACT UTAH MONDAY THROUGH TUESDAY MORNING.
THIS STORM SYSTEM WILL BRING POTENTIALLY HEAVY SNOW TO UTAH
MOUNTAINS WITH RAIN ANTICIPATED PRIMARILY IN UTAHS WESTERN VALLEYS.
ANOTHER STORM WILL AFFECT THE AREA THURSDAY.

&&

.DISCUSSION...MOIST PACIFIC STORM SYSTEM MOVING ONTO THE CALIFORNIA
COAST TONIGHT.  SEVERAL BUOYS GUSTING TO 40+ KNOTS THIS EVENING AS
PRIMARY PRECIPITATION SHIELD IS MOVING ONTO THE COAST OF NRN CA AND
SRN OREGON.  AHEAD OF THIS WAVE MID AND HIGH CLOUDS WILL INCREASE
TONIGHT ON SOUTHWEST FLOW. PRECIPITATION WILL INITIALLY DEVELOP OVER
THE HIGH TERRAIN ON MONDAY AS UPPER TROUGH AXIS APPROACHES UTAH FROM
THE WEST. PRECIPITATION WILL BE SLOWER TO DEVELOP IN VALLEYS WITH
SUBSTANTIAL DRY WEDGE IN LOW LEVELS TO OVERCOME. MID LEVEL
BAROCLINIC ZONE IS PROGGED TO WEAKEN AS THE SYSTEM MOVES EAST
THROUGH THE GREAT BASIN AND BEGINS TO SPLIT.  ALTHOUGH SYSTEM
APPEARS TO LACK IMPRESSIVE MID LAPSE RATES TO MAXIMIZE RESPONSE TO
THE FORCING IN PLACE THE SYSTEM IS RICH WITH MOISTURE AS A RESULT OF
PREVIOUS TAP TO SUB-TROPICS. WATCHES IN PLACE LOOK GOOD AT THIS TIME
AND WILL LEAVE AS IS.

TEMPERATURES DROPPED OFF QUICKLY THIS EVENING ALONG THE WASATCH
FRONT...CACHE VALLEY AND IN SOME OF THE EASTERN BASINS AND HAVE
LOWERED MIN TEMPERATURES A BIT IN THESE AREAS.  OTHERWISE...NO
CHANGES TO GOING FORECAST.

&&

.AVIATION...SEE LATEST SLCTAFSLC.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM NOON MONDAY TO NOON TUESDAY FOR UTZ006-
     UTZ007-UTZ008-UTZ009-UTZ010-UTZ017-UTZ018.

WY...NONE.
&&

GRAHAM
Hazardous weather outlook, Dec 25, 10:03 AM MST, 17 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1003 AM MST SUN DEC 25 2005

UTZ001>021-WYZ021-261300-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-CENTRAL AND SOUTHWEST
MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL-GREAT SALT LAKE
DESERT AND MOUNTAINS-HENRY MOUNTAINS-NORTHERN WASATCH FRONT-SALT LAKE
AND TOOELE VALLEYS-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH
CENTRAL UTAH-SOUTHERN WASATCH FRONT-SOUTHWEST UTAH-SOUTHWEST WYOMING-
UTAHS DIXIE AND ZION NATIONAL PARK-WASATCH MOUNTAIN VALLEYS-WASATCH
MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WASATCH
PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN
UINTA MOUNTAINS-
1003 AM MST SUN DEC 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS
OF UTAH AND EXTREME SOUTHWEST WYOMING.

.DAY ONE... TODAY AND TONIGHT

TEMPERATURES WILL REMAIN WELL ABOVE NORMAL FOR CHRISTMAS DAY AND
CHRISTMAS NIGHT. CLOUDS WILL INCREASE ACROSS UTAH AND SOUTHWEST
WYOMING AS A WEAK STORM SYSTEM MOVES ONSHORE OVER CALIFORNIA.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

A STORM SYSTEM WILL AFFECT THE AREA MONDAY NIGHT THROUGH EARLY
TUESDAY. THIS STORM WILL BRING WIDESPREAD PRECIPITATION TO THE
AREA...WITH HEAVY SNOWFALL OVER THE WESTERN TWO THIRDS OF UTAH. A
WINTER STORM WATCH HAS BEEN ISSUED FOR THE MOUNTAINS AND WASATCH
MOUNTAIN VALLEYS. SEE SLCWSWSLC FOR ADDITIONAL DETAILS.

ANOTHER STORM WILL AFFECT THE NORTHERN HALF OF THE STATE ON
THURSDAY. THIS STORM COULD GENERATE SIGNIFICANT PRECIPITATION FOR
THE NORTH...WITH HEAVY SNOW A POSSIBILITY IN THE FAR NORTHERN
MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 3:05 AM MSTHeavy Snow WarningSLC29 hr
Dec 26, 3:10 PM MSTSevere Thunderstorm WarningSLCWashington35 min
Dec 26, 3:54 PM MSTSevere Thunderstorm WarningSLCKane33 min

Nearby

Snow Advisories in Utah, 2005Every snow advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.